Alert archive / Florida / Wind Advisories in 2013
Wind Advisory 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Mar 24, 2013, 4:04 AM EDT for Flagler County, Florida. It took effect at Mar 24, 2013, 9:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2013, 4:04 AM EDT (08:04 UTC)
- In effect from
- Mar 24, 2013, 9:00 AM EDT
- Expired
- Mar 24, 2013, 8:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Jacksonville, FL
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 432 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
816 WWUS72 KJAX 240804 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 404 AM EDT SUN MAR 24 2013 FLZ037-038-040-250000- /O.NEW.KJAX.WI.Y.0004.130324T1300Z-130325T0000Z/ PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...PALATKA...PALM COAST...OCALA 404 AM EDT SUN MAR 24 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH. * IMPACTS...SOME TREE DAMAGE MAY OCCUR WITH WIND GUSTS OF 40 MPH. TAKE PRECAUTIONS TO SECURE LOOSE OR LIGHTWEIGHT OUTDOOR ITEMS. IN ADDITION...DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ022>025-030>033-035-036-GAZ136-150>154-164>166-250000- /O.NEW.KJAX.LW.Y.0013.130324T1200Z-130325T0000Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-WAYNE-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...LAKE CITY...MACCLENNY... FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...STARKE... GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...GAINESVILLE... JESUP...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...FOLKSTON... WOODBINE...ST MARYS 404 AM EDT SUN MAR 24 2013 ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH. * IMPACTS...THESE WINDS WILL CAUSE A ROUGH CHOP ON AREA LAKES AND RIVERS. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Mar 23, 9:24 PM EDT, 6 hours 40 minutes earlier.
Area forecast discussion, Mar 23, 9:24 PM EDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 PM EDT SAT MAR 23 2013
...LOCALIZED FLOODING POSSIBLE THIS EVE...
...SEVERE STORMS POSSIBLE SUNDAY...
.UPDATE...SHOWERS AND STORMS CONTINUE TO TRAVERSE ALONG THE STATIONARY
FRONT WHICH IS DRAPED ALONG THE I-10 CORRIDOR. HOWEVER...STORMS ARE
WEAKER DUE TO INCREASED STABILITY AND ARE NOT EXPECTED TO BE SEVERE.
THE MAIN CONCERNS FOR THE NEXT FEW HOURS WILL BE MAINLY LOCALLY
HEAVY RAIN WITH POSSIBLY STRONG AND GUSTY WINDS AND FREQUENT
LIGHTNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE
POSSIBLE IN ADDITION TO THE 2 TO 3 INCHES THAT HAS ALREADY FALLEN.
THIS COULD CAUSE LOCALIZED LOW LAND FLOODING.
THE TREND FOR TONIGHT IS FOR THE FRONT TO LIFT NORTH ACROSS SE GA
AS A WARM FRONT AND FOR MOST OF THE SHOWERS AND STORMS TO BECOME
MORE FOCUSED THERE BUT NO SEVERE STORMS EXPECTED. HOWEVER...SEVERE
STORMS WILL BE POSSIBLE AREA WIDE BEGINNING SUNDAY MORNING AS A
PRE-FRONTAL SQUALL LINE MOVES ACROSS THE REGION.
&&
.AVIATION...EXPECTING PREVAILING MVFR IN SHOWERS AND STORMS...WITH
OCNL IFR...THROUGH AROUND 04Z. OTHERWISE CONSIDERABLE LOW CLOUDS
WITH IFR AND VCSH AFT 06Z THRU SUNDAY MORNING. A PRE-FRONTAL
SQUALL LINE IS FORECAST TO MOVE THROUGH THE TERMINALS AFT 13Z
SUNDAY AND MAY PRODUCE STORMS WITH OCNL IFR AND STRONG AND
GUSTY WINDS.
&&
.MARINE...WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL
CONTINUE OVER THE COASTAL WATERS THIS EVENING. A FEW STRONG
STORMS ARE POSSIBLE THROUGH MIDNIGHT. WINDS HAVE BEEN NORTH
TO NORTHEAST DUE TO OUTFLOWS...BUT EXPECT WINDS TO BEGIN TO
VEER TO THE SE AFTER MIDNIGHT AS A WARM FRONT BEGINS TO LIFT
NORTH. WINDS WILL VEER FURTHER TO SOUTH AND SOUTHWEST AND
RAPIDLY INCREASE TO SMALL CRAFT ADVISORY SUNDAY MORNING.
A PRE-FRONTAL SQUALL LINE IS FORECAST TO MOVE ACROSS THE
WATERS SUNDAY MORNING. A FEW STORMS MAY BE SEVERE.
RIP CURRENTS: LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 81 47 63 / 90 80 20 10
SSI 62 76 49 63 / 90 70 20 10
JAX 65 83 50 66 / 80 70 20 10
SGJ 67 82 53 67 / 70 70 20 10
GNV 65 83 51 67 / 60 80 30 10
OCF 65 84 53 68 / 50 70 40 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 AM SUNDAY TO 8 PM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
PP/ACS/AWHazardous weather outlook, Mar 23, 5:38 PM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 538 PM EDT SAT MAR 23 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-242145- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 538 PM EDT SAT MAR 23 2013 ...HEAVY RAINFALL AND STRONG TO ISOLATED SEVERE THUNDERSTORMS CONTINUES TONIGHT... ...STRONG TO ISOLATED SEVERE THUNDERSTORMS EXPECTED ON SUNDAY AHEAD OF A STRONG COLD FRONT... ...STRONG OFFSHORE WINDS WILL CREATE HAZARDOUS MARINE CONDITIONS FROM SUNDAY THROUGH MIDWEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT AS A WARM FRONT SLOWLY LIFTS NORTHWARD INTO SOUTHEAST GEORGIA. HEAVY DOWNPOURS OVER SATURATED GROUNDS MAY CAUSE LOCALIZED FLOODING...PARTICULARLY IN LOCATIONS ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR. ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT...WITH THE THREAT SHIFTING INTO SOUTHEAST GEORGIA AFTER MIDNIGHT. THE PRIMARY HAZARDS WITHIN STRONGER THUNDERSTORMS TONIGHT WILL BE LARGE HAIL...LOCALIZED DAMAGING WIND GUSTS...AND EXCESSIVE LIGHTNING STRIKES. AN ISOLATED TORNADO IS POSSIBLE WITHIN SEVERE THUNDERSTORMS DEVELOPING ALONG THE WARM FRONT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN AREAS ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A SQUALL LINE WILL MOVE THROUGH OUR REGION ON SUNDAY IN ADVANCE OF A COLD FRONTAL PASSAGE. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITHIN THE SQUALL LINE THROUGH THE AFTERNOON HOURS ON SUNDAY. THE MAIN THREAT WILL BE LOCALLY DAMAGING WINDS...EXCESSIVE LIGHTNING STRIKES...AND ISOLATED TORNADOES. THE THREAT OF SEVERE WEATHER WILL DIMINISH BY SUNSET AS THE SQUALL LINE MOVES OFF THE COAST. SOUTH TO SOUTHWEST WINDS WILL RAPIDLY INCREASE OVER THE COASTAL WATERS AFTER SUNRISE ON SUNDAY. SMALL CRAFT ADVISORIES WILL BE POSTED FOR THE NEARSHORE AND OFFSHORE COASTAL WATERS FROM THE MID- MORNING HOURS ON SUNDAY THROUGH AT LEAST TUESDAY...AS WINDS SHIFT TO A WESTERLY AND THEN NORTHWESTERLY DIRECTION BEHIND THE COLD FRONT ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED TONIGHT THROUGH THROUGH SUNDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, Mar 24, 12:42 AM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1242 AM EDT SUN MAR 24 2013
GAZ150-162>164-240515-
CHARLTON-CLINCH-ECHOLS-WARE-
1242 AM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
CLINCH...ECHOLS AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 115 AM EDT...
AT 1242 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 10 MILES SOUTHEAST OF MAYDAY...MOVING
EAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND MAYDAY...NEEDMORE...FARGO AND STEVEN FOSTER STATE PARK THROUGH
115 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3079 8314 3086 8309 3086 8302 3088 8298
3094 8297 3115 8223 3057 8225 3063 8314
TIME...MOT...LOC 0442Z 250DEG 48KT 3079 8277
SANDRIKSpecial weather statement, Mar 24, 1:04 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 AM EDT SUN MAR 24 2013
GAZ132-149>152-163-164-240530-
ATKINSON-BRANTLEY-CHARLTON-CLINCH-COFFEE-PIERCE-WARE-
104 AM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
PIERCE...ATKINSON...BRANTLEY...CLINCH...SOUTHERN COFFEE AND
NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 130 AM EDT...
AT 104 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF DU PONT TO 4 MILES WEST OF RACE POND...MOVING NORTH AT 40 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...
HOMERVILLE...DU PONT...ARGYLE...MANOR...WINOKUR...NEEDHAM...
COGDELL...EMERSON PARK AND FORT MUDGE THROUGH 130 AM EDT. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3149 8311 3157 8306 3149 8259 3147 8259
3147 8249 3142 8248 3144 8234 3138 8204
3136 8203 3133 8177 3074 8216 3088 8298
3118 8298 3119 8305 3127 8304 3133 8307
3140 8314 3147 8316
TIME...MOT...LOC 0504Z 194DEG 33KT 3117 8295 3103 8218
SANDRIKSpecial weather statement, Mar 24, 1:21 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 AM EDT SUN MAR 24 2013
GAZ164>166-240545-
CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-
121 AM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON AND CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 145 AM EDT...
AT 121 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF TARBORO...MOVING EAST AT
55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HOMELAND...FOLKSTON...TARBORO...KINGSLAND...WAVERLY...COLESBURG...
WOODBINE...HARRIETTS BLUFF...DOVER BLUFF AND HIGH POINT THROUGH 145
AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3073 8145 3080 8188 3083 8190 3082 8196
3084 8212 3106 8198 3105 8194 3110 8191
3110 8185 3117 8177 3111 8163 3113 8156
3109 8157 3103 8149 3103 8145 3098 8147
3096 8144 3098 8142 3098 8140
TIME...MOT...LOC 0521Z 248DEG 48KT 3094 8183
SANDRIKSpecial weather statement, Mar 24, 1:40 AM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 AM EDT SUN MAR 24 2013
GAZ150>152-240615-
BRANTLEY-PIERCE-WARE-
140 AM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
PIERCE AND WESTERN BRANTLEY COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 215 AM EDT...
AT 140 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF NEEDHAM...MOVING EAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND EMERSON
PARK...NEEDHAM...BOGGY BAY...HEBARDVILLE...WAYCROSS...DEENWOOD...
SUNNYSIDE...BRAGANZA...BLACKSHEAR AND FORT MUDGE THROUGH 215 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3147 8208 3106 8196 3107 8206 3101 8208
3101 8241 3098 8241 3098 8244 3115 8251
3149 8212 3148 8209
TIME...MOT...LOC 0540Z 249DEG 34KT 3110 8237
SANDRIKSpecial weather statement, Mar 24, 2:05 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 AM EDT SUN MAR 24 2013
GAZ151>154-240630-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-PIERCE-
205 AM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN PIERCE...EASTERN BRANTLEY...GLYNN AND EXTREME SOUTHERN
MCINTOSH COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 230 AM EDT...
AT 206 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF NAHUNTA...MOVING EAST AT
50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
RAYBON...NAHUNTA...HICKOX...ATKINSON...WAYNESVILLE...THALMANN...
EVERETT...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BOYS ESTATE
THROUGH 230 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3117 8141 3114 8169 3117 8177 3112 8183
3109 8203 3127 8209 3136 8179 3133 8173
3136 8170 3138 8170 3142 8159 3136 8152
3134 8144 3128 8140 3127 8137
TIME...MOT...LOC 0606Z 253DEG 43KT 3121 8194
SANDRIKSpecial weather statement, Mar 24, 3:24 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 AM EDT SUN MAR 24 2013
GAZ132>135-150-240810-
APPLING-BACON-COFFEE-JEFF DAVIS-WARE-
324 AM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WARE...JEFF DAVIS...APPLING...NORTHWESTERN BACON AND
EASTERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL
410 AM EDT...
AT 323 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF NICHOLLS...MOVING
NORTHEAST AT 55 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND WEST GREEN...NICHOLLS...SNIPESVILLE...DENTON... ALMA...
HAZLEHURST...PINE GROVE...GRAHAM...BAXLEY AND PLANT HATCH THROUGH
410 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY
WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3189 8212 3143 8251 3155 8287 3193 8268
3192 8264 3196 8257 3195 8250 3197 8249
TIME...MOT...LOC 0723Z 222DEG 47KT 3158 8265
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:46 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist, Union | 44 min |
| Mar 23, 9:43 PM EDT | Areal Flood Warning | JAX | Suwannee | 2 hr |
| Mar 23, 10:12 PM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 48 min |
| Mar 23, 11:00 PM EDT | Special Weather Statement | JAX | Nassau | 30 min |
| Mar 23, 11:29 PM EDT | Special Weather Statement | JAX | Nassau | 31 min |
| Mar 24, 12:07 AM EDT | Special Weather Statement | JAX | Nassau | 23 min |
| Mar 24, 12:56 AM EDT | Special Marine Warning | JAX | 64 min | |
| Mar 24, 3:51 AM EDT | Gale Warning | JAX | 48 hr | |
| Mar 24, 4:04 AM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Gilchrist, Nassau, Union | 16 hr |
| Mar 24, 6:06 AM EDT | Special Weather Statement | JAX | Hamilton | 3 hr |
| Mar 24, 8:33 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 42 min |
| Mar 24, 9:09 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Gilchrist, Hamilton, Suwannee, Union | 51 min |
| Mar 24, 9:30 AM EDT | Special Weather Statement | JAX | Baker | 45 min |
| Mar 24, 9:36 AM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Gilchrist, Suwannee, Union | 54 min |
| Mar 24, 9:41 AM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
| Mar 24, 10:00 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau, Union | 45 min |
| Mar 24, 10:09 AM EDT | Special Weather Statement | JAX | Duval, Nassau | 51 min |
| Mar 24, 10:13 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 24, 10:21 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Duval | 39 min |
| Mar 24, 10:24 AM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 66 min |
| Mar 24, 10:24 AM EDT | Special Weather Statement | JAX | Alachua, Putnam | 51 min |
| Mar 24, 10:38 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Suwannee | 52 min |
| Mar 24, 10:41 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 24, 10:55 AM EDT | Special Weather Statement | JAX | Saint Johns | 50 min |
| Mar 24, 11:00 AM EDT | Special Weather Statement | JAX | Clay | 30 min |
| Mar 24, 11:13 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 24, 11:30 AM EDT | Special Weather Statement | JAX | Baker, Nassau, Union | 45 min |
| Mar 24, 11:49 AM EDT | Special Weather Statement | JAX | Clay, Duval, Saint Johns | 41 min |
| Mar 24, 11:56 AM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Mar 24, 12:13 PM EDT | Special Marine Warning | JAX | 92 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.